Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("COMBINATORICS")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8882

  • Page / 356

Export

Selection :

  • and

ON THE PROBLEM OF REGULARITY OF A TYPE OF N-DIMENSIONAL TILINGSSZABO S.1983; DISCRETE MATHEMATICS; ISSN 0012-365X; NLD; DA. 1983; VOL. 45; NO 2-3; PP. 313-317; BIBL. 5 REF.Article

THE FRIENDSHIP THEOREM AND THE LOVE PROBLEMHAMMERSLEY JM.1983; LECTURE NOTE SERIES-LONDON MATHEMATICAL SOCIETY; ISSN 0076-0552; GBR; DA. 1983; NO 82; PP. 31-54; BIBL. 13 REF.Conference Paper

LATIN SQUARES WITH PRESCRIBED DIAGONALSHILTON AJW; RODGER CA.1982; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1982; VOL. 34; NO 6; PP. 1251-1254; BIBL. 7 REF.Article

SOME NOTES ON FEINBERG'S K-INDEPENDENCE PROBLEMWOODALL DR.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 3; PP. 350-352; BIBL. 1 REF.Article

ASPECTS OF SEMIORDERS WITHIN INTERVAL ORDERSFISHBURN PC.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 40; NO 2-3; PP. 181-191; BIBL. 3 REF.Article

BORSUK'S THEOREM AND THE NUMBER OF FACETS OF CENTRALLY SYMETRIC POLYTOPESBARANY I; LOVASZ L.1982; ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE; ISSN 0001-5954; HUN; DA. 1982; VOL. 40; NO 3-4; PP. 323-329; BIBL. 4 REF.Article

ENUMERATION OF WORDS BY THEIR NUMBER OF MISTAKESZEILBERGER D.1981; DISCRETE MATH.; ISSN 0012-365X; USA; DA. 1981; VOL. 34; NO 1; PP. 89-91; BIBL. 3 REF.Article

EXISTENCE RESULTS FOR TRANSLATION NETSJUNGNICKEL D.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 49; PP. 172-196; BIBL. 25 REF.Conference Paper

PARTITIONS LOOPS AND AFFINE GEOMETRIESMARCHI M.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 49; PP. 226-243; BIBL. 14 REF.Conference Paper

UNA NUOVA CLASSE DI INSIEMI DI PERMUTAZIONI STRETTAMENTE N-TRANSITIVI = UNE NOUVELLE CLASSE D'ENSEMBLES DE PERMUTATIONS FORTEMENT N-TRANSITIVESLANCELLOTTI P.1981; ATTI SEMIN. MAT. FIS. UNIV. MODENA; ISSN 0041-8986; ITA; DA. 1981 PUBL. 1982; VOL. 30; NO 1; PP. 83-93; ABS. ENG; BIBL. 6 REF.Article

A COMPARISON OF COMBINATION GENERATION METHODSAKL SG.1981; A.C.M. TRANS. MATH. SOFTWARE; USA; DA. 1981; VOL. 7; NO 1; PP. 42-45; BIBL. 12 REF.Article

AMALGAMATION OF MATROIDS AND ITS APPLICATIONSNESETRIL J; POLJAK S; TURZIK D et al.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 31; NO 1; PP. 9-22; BIBL. 15 REF.Article

INDEPENDENCE SYSTEMS WITH CONTINUOUS CARDINALITY OF BASESNADDEF D; SBIHI N; TCHUENTE M et al.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 31; NO 1; PP. 107-109; BIBL. 8 REF.Article

ON TUTTE'S CHARACTERIZATION OF GRAPHIC MATROIDSSEYMOUR PD.1980; ANN. DISCRETE MATH.; NLD; DA. 1980; VOL. 8; PP. 83-90; BIBL. 8 REF.Conference Paper

OPTIMALLY RANKING UNRANKABLE TOURNAMENTSSPENCER J.1980; PERIOD MATH. HUNGAR.; HUN; DA. 1980; VOL. 11; NO 2; PP. 131-144; BIBL. 4 REF.Article

POLYOMINOES ON THE INFINITE CHECKERBOARDKLAMKIN MS; LIU A.1980; J. COMBINATOR. THEORY, A; USA; DA. 1980; VOL. 28; NO 1; PP. 7-16; BIBL. 10 REF.Article

FORMES BILINEAIRES SYMETRIQUES SUR UN ESPACE VECTORIEL DE DIMENSION FINIE SUR LE CORPS A DEUX ELEMENTS: APPLICATIONS AUX MATROIDES BINAIRESDUCHAMP A.1980; ANN. DISCRETE MATH.; NLD; DA. 1980; VOL. 9; PP. 269-276; ABS. ENG; BIBL. 4 REF.Article

UNE CLASSE PARTICULIERE DE MATROIDES PARFAITSBENETEAU L.1980; ANN. DISCRETE MATH.; NLD; DA. 1980; VOL. 8; PP. 229-232; ABS. ENG; BIBL. 7 REF.Conference Paper

UEBER PARTITIONEN ENDLICHER TEILMENGEN = PARTITION DE SOUS-ENSEMBLES FINISWOLFSDORF K.1980; J. COMBINATOR. THEORY, A; USA; DA. 1980; VOL. 28; NO 1; PP. 1-6; ABS. ENG; BIBL. 3 REF.Article

A BIJECTION OF THE SET OF 3-REGULAR PARTITIONSMULLINEUX G.1980; J. COMBINATOR. THEORY, A; USA; DA. 1980; VOL. 28; NO 2; PP. 115-124; BIBL. 4 REF.Article

A VECTOR SPACE ANALOG OF PERMUTATIONS WITH RESTRICTED POSITIONJONI SA; ROTA GC.1980; J. COMBINATOR. THEORY, A; USA; DA. 1980; VOL. 29; NO 1; PP. 59-73; BIBL. 17 REF.Article

AN ALGEBRAIC THEORY OF SEQUENCE ENUMERATIONSPEARS WT; JEFFCOTT B; JACKSON DM et al.1980; J. COMBINATOR. THEORY. A; USA; DA. 1980; VOL. 28; NO 2; PP. 191-218; BIBL. 9 REF.Article

AN APPLICATION OF POLYA'S THEORY OF COUNTING TO AN ENUMERATION PROBLEM ARISING IN QUADRATIC FORM THEORYCRAVEN TC.1980; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1980; VOL. 29; NO 2; PP. 174-180; BIBL. 6 REF.Article

NON-REGULAR SIMPLICIAL MATROIDSLINDSTROM B.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 28; NO 1; PP. 101-102; BIBL. 4 REF.Article

ON A THEOREM OF RIMHAK REE ABOUT PERMUTATIONSTRETKOFF C; TRETKOFF M.1979; J. COMBINATOR, THEORY, A; USA; DA. 1979; VOL. 26; NO 1; PP. 84-86; BIBL. 4 REF.Article

  • Page / 356